# SDR SCNA01003

- Difficulty date: January 3, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Aircraft time: 74,935 hours, 27,511 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Failed
- Location: Hyd System
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FROM MKE THE AIRCRAFT FILLED WITH SMOKE IN BOTH THE CABIN AND COCKPIT.  THE FLIGHT CREW ABORTED THE TAKEOFF.  THE AIRCRAFT WAS FERRIED TO MSP, THE ODOR RETURNED BUT NO SMOKE.  THE NUMBER ONE ENGINE 13TH STAGE HYDRAULIC RESERVOIR CHECK VALVE WAS FOUND TO HAVE FAILED.  REMOVED AND REPLACED BOTH NR 1 AND NR 2 CHECK VALVES AND BOTH COALESOR BAGS.  RAN ALL THREE ENGINES AT DIFFERENT POWER SETTINGS SEVERAL TIMES, NO FURTHER FAULT FOUND.
